We give a self consistent and simplified proof of the (asymptotic) vanishing of the Beta function in d = 1 interacting Fermi systems as a consequence of a few properties deduced from the exact solution of the Luttinger model. Moreover, since the vanishing of the Beta function is usually "proved" in the physical literature through heuristic arguments based on Ward identities, we briefly discuss here also the possibility of exploiting this idea in a rigorous approach, by using a suitable Dyson equation. We show that there are serious difficulties, related to the presence of corrections (for which we get careful bounds), which are usually neglected.

Benfatto, G., & Mastropietro, V. (2004). Ward identities and vanishing of the Beta function for d = 1 interacting Fermi systems. JOURNAL OF STATISTICAL PHYSICS, 115(1-2), 143-184 [10.1023/B:JOSS.0000019825.37968.23].

Ward identities and vanishing of the Beta function for d = 1 interacting Fermi systems.

BENFATTO, GIUSEPPE;MASTROPIETRO, VIERI
2004

Abstract

We give a self consistent and simplified proof of the (asymptotic) vanishing of the Beta function in d = 1 interacting Fermi systems as a consequence of a few properties deduced from the exact solution of the Luttinger model. Moreover, since the vanishing of the Beta function is usually "proved" in the physical literature through heuristic arguments based on Ward identities, we briefly discuss here also the possibility of exploiting this idea in a rigorous approach, by using a suitable Dyson equation. We show that there are serious difficulties, related to the presence of corrections (for which we get careful bounds), which are usually neglected.
Pubblicato
Rilevanza internazionale
Articolo
Sì, ma tipo non specificato
Settore MAT/07 - Fisica Matematica
English
Con Impact Factor ISI
Fermion systems; Renormalization group; Ward Identities
Benfatto, G., & Mastropietro, V. (2004). Ward identities and vanishing of the Beta function for d = 1 interacting Fermi systems. JOURNAL OF STATISTICAL PHYSICS, 115(1-2), 143-184 [10.1023/B:JOSS.0000019825.37968.23].
Benfatto, G; Mastropietro, V
Articolo su rivista
File in questo prodotto:
File Dimensione Formato  
BM_04.pdf

accesso aperto

Dimensione 294.41 kB
Formato Adobe PDF
294.41 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/23729
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? 10
social impact